# SDR DXTA2025100105132

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800242
- Aircraft time: 14,667 hours, 9,833 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5117102
- Part serial: K1567B
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LEVEL IN FLIGHT, SELECTED CROSSFEED LEFT, AFTER APPROX 2 MIN SELECTED OFF AND RECEIVED AMBER FUEL BOOST PUMP ON RT, CONDUCTED QRH CHECKLIST AND COULD NOT CLEAR. CHECKLIST SAID TO LAND AS SOON AS PRACTICAL. THIS OCCURRED ON THE PREVIOUS FLIGHT/LEG. THE CAS MSG CLEARED ON THE GROUND.    REMOVED R/H ENGINE HYDRAULIC PUMP P/N 51171-02 S/N K1567B DUE TO LEAK NOTED DURING ENGINE RUNS. REPLACED WITH CUSTOMER SUPPLIED OVERHAULED HYDRAULIC PUMP P/N 51171-02 S/N K0660. REMOVED AND REPLACED HYDRAULIC PUMP GEARSHAFT OIL SEAL, CHECK GOOD. COMPLIED WITH ENGINE DRIVEN HYDRAULIC PUMP POST-MAINTENANCE CHECKS. NO FURTHER DEFECTS TO BE NOTED. ALL WORK DONE I/A/W CE-680 AMM29-10-05, PW306C MM 72-60-01.
